0Item(s)

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
COLDREX MAXGRIP, 10 pcs.

COLDREX MAXGRIP, 10 pcs.

$25.99

(In stock)

COLDREX MAXGRIP, 10 pcs.

Combined drug used for flu and colds. Paracetamol has an antipyretic, analgesic effect. The content of paracetamol in the drug corresponds to the maximum single dose allowed for over-the-counter use and recommended by WHO.
Phenylephrine hydrochloride is a sympathomimetic that narrows the vessels of the nasal mucosa and paranasal sinuses, as a result of which edema decreases and nasal breathing is facilitated.
Ascorbic acid makes up for the increased need for vitamin C for colds and flu.
The active components of the drug do not cause drowsiness and do not violate the concentration of attention.

Availability: In stock

$25.99

Indications Coldrex MaxGrip

- symptomatic treatment of SARS and influenza, accompanied by: hyperthermia, headache, fever, sensation of nasal congestion, pain in the joints and muscles, sore throat when swallowing, pain in the sinuses of the nose (for sinusitis).

Coldrex MaxGrip dosing regimen

Adults recommend 1 sachet every 4-6 hours, but not more than 4 sachets within 24 hours. The interval between doses should be at least 4 hours.
The contents of 1 sachet must be poured into a glass of hot water, stirred until completely dissolved and add cold water or sugar as desired.
The maximum duration of the drug is 5 days.

Side effect

Side effects due to paracetamol included in the drug.
From the hemopoietic system: rarely - thrombocytopenia, leukopenia, agranulocytosis.
Allergic reactions: skin rash, urticaria, angioedema.
With prolonged use in excess of the recommended dose, hepatotoxic and nephrotoxic effects may be observed.
Side effects due to phenylephrine, which is part of the drug.
From the cardiovascular system: increased blood pressure, palpitations (with a significant excess of the recommended dose / 10 mg /).
Other: nausea, headache (with a significant excess of the recommended dose / 10 mg /).

Contraindications

   - severe violations of the liver;
   - severe renal impairment;
   - blood formation disorders;
   - arterial hypertension;
   - thyrotoxicosis;
   - diabetes;
   - diseases of the cardiovascular system;
   - prostate adenoma;
   - angle-closure glaucoma;
   - pregnancy;
   - lactation (breastfeeding);
   - lactase deficiency;
   - deficiency of glucose-6-phosphate dehydrogenase;
   - taking tricyclic antidepressants, beta-blockers, MAO inhibitors and a period of up to 14 days after they are canceled;
   - children's and teenage age up to 18 years;
   - Hypersensitivity to the components of the drug.

Pregnancy and lactation

Coldrex MaxGrip with lemon flavor is contraindicated in pregnancy. If necessary, use during lactation should decide on the termination of breastfeeding.

Cautions

The drug should be taken only at recommended doses.
The drug should not be taken simultaneously with other drugs containing paracetamol.
The patient should be informed that if the symptoms of the disease persist after 5 days of using the drug, you should stop taking it and consult a doctor.
Patients taking Lemrex Coldrex MaxGrip should refrain from drinking alcohol.
It is not recommended to prescribe a drug for chronic alcoholism.
It should be borne in mind that 1 sachet of Coldrex MaxGrip with lemon flavor contains 0.12 g of sodium.

Overdose

In case of overdose of Coldrex MaxGrip with lemon flavor (even with good health), the risk of delayed signs of serious liver damage should be considered.
Symptoms: nausea, vomiting, anorexia, hepatocyte necrosis, pallor of the skin, increased activity of hepatic transaminases, an increase in prothrombin time.
Treatment: gastric lavage, adsorbents (activated carbon), hospitalization; if necessary, carry out symptomatic therapy. A specific antidote for paracetamol poisoning is acetylcysteine.

Drug Interactions

With the simultaneous use of barbiturates, diphenin, carbamazepine, rifampicin, zidovudine and other inducers of microsomal liver enzymes with Coldrex MaxGrip with lemon flavor, the risk of developing a hepatotoxic effect increases.
Coldrex MaxGrip with lemon flavor enhances the effects of MAO inhibitors, sedatives and ethanol.
With the simultaneous use of Coldrex MaxGrip with lemon flavor, antidepressants, antiparkinsonian drugs, antipsychotics, phenothiazine derivatives, the risk of developing urinary retention, dry mouth, and constipation increases.
Joint use with corticosteroids increases the risk of developing glaucoma.
Paracetamol reduces the effectiveness of diuretics.
The simultaneous use of the drug with tricyclic antidepressants enhances the sympathomimetic effects, and with halothane increases the risk of ventricular arrhythmia.
The combined use of Coldrex MaxGrip with lemon flavor reduces the hypotensive effect of guanethidine, which, in turn, enhances the alpha-adrenostimulating activity of phenylephrine.

Storage conditions and conditions

The drug is recommended to be stored in a place inaccessible to children at a temperature not exceeding 25 ° C. Shelf life is 3 years.

Additional Information
SKU m134
Brand No
Size No
Manufacturer No

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product
Write Your Own Review
How do you rate this product? *
  1 star 2 stars 3 stars 4 stars 5 stars
Price
Also Purchased